MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Codes Filling Problem (1233); Off-Label Use (1494); Material Twisted/Bent (2981)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2025, with the implant of an alto stent graft system.During the procedure, the contralateral limb failed to fill with polymer.It was also reported that a delay in polymer fill occurred upon the connection of the autoinjector.Due to these complications, the physician elected to transfer the patient to another hospital for explantation and open surgical repair.
 
Additional Manufacturer Narrative
The device involved in this event was explanted.Device is not available for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix found the contralateral limb not filling with polymer complaint is confirmed.The surgical conversion with explant complaint is refuted.This is moderately consistent with the reported adverse event/incident.The clinical assessment determined that there is evidence to reasonably suggest that a type ia endoleak, and additional endovascular and surgical procedures occurred, which were not included in the event as reported.The patient underwent a surgical right-to-left femoral-to-femoral bypass, along with an endovascular proximal extension (to address the type ia endoleak) and distal extensions (to treat the limb) on (b)(6) 2025.These findings were identified during review of the md consultation note dated (b)(6) 2025.The contralateral limb not filling with polymer is most likely anatomy and user related due to the inability to advance the wire from the left access site, requiring thrombectomy of the left common femoral artery, likely contributing to the subsequent difficulty in cannulating the contralateral gate.Polymer fill prior to successful contralateral gate cannulation, combined with the infrarenal neck angulation of 60.5°, may have contributed to the reported no fill of the contralateral limb; however, this could not conclusively be determined.Procedure related harms are additional surgical procedure (left common femoral artery cutdown and thrombectomy on (b)(6) 2025) and a type ia endoleak.The off-label neck anatomy diameter at p2+7 (sealing ring landing zone) measured 30.2mm, exceeding the ifu-specified maximum of 30mm likely contributed to the type ia endoleak.The final patient status was reported as transported for continued care.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem - correction g3: awareness date ¿ updated h6: health effect ¿ clinical code ¿ remove code 4582 h6: health effect ¿ impact code ¿ remove code 4627 h6: investigation finding codes ¿ remove code 3233.H6: investigation conclusion codes ¿ remove code 11.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm on (b)(6) 2025, with the implant of an alto abdominal stent graft system.During the procedure the physician could not advance the wire due to embolus in left common femoral artery; therefore, cutdown and thrombectomy were performed.The delivery system was then advanced, polymer fill was injected; however, it only filled the main body and ipsilateral limb.The physician was unable to access the contralateral limb as the wire was not crossing.After an additional attempt, the angiogram showed the limb was twisted with limited flow and a large type ia endoleak.The procedure was aborted, and the patient was transferred to a higher-level care facility assuming the device would be explanted.Once at new facility, the patient underwent treatment consisting of right to left femoral to femoral bypass and proximal and distal non-endologix stent graft extensions.The final patient status was reported as transported for continued care.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key22372101
Report Number3008011247-2025-00053
Device Sequence Number18130830
Product Code MIH
UDI-Device Identifier00850007370916
UDI-Public(01)00850007370916(17)270221(10)FS021624-04
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-AB3480-N
Device Lot NumberFS021624-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL KIT FILL POLYMER LOT# FF120524-02; OVATION IX ILIAC LIMB LOT# FS092623-39
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale